Citation: Psychoblast. "Sensory Overload!: An Experience with BZP & TFMPP (exp5332)". Erowid.org. Feb 25, 2001. erowid.org/exp/5332
The dose above is a guess. These were purple pills passed off as ecstasy. They tested negative and dancesafe.org reported that they contain bzp and tfmpp in a 1:4 ratio. Not knowing how much is in these pills in the way of binders, I would guess they might contain around 50 mg of bzp and 200 mg of tfmpp. Probably not much more. Maybe significantly less.
Anyway, though I knew these pills were fake, I heard lots of reports second-hand that these were still good. People said they felt like they were rolling, only a little different. And some bzp/tfmpp trip reports on erowid.org also suggested a roll-like feel from this combination. So my friends and I decided to try them.
10pm -- apartment -- we all (3 men, 3 women) smoke some weed.
11pm -- strip club -- four of us take pills as follows:
me (male, 200 lbs): 1 2/3 pill.
jeff (180 lbs): 1 1/3 pill.
janice (130 lbs): 1 pill.
jessica (110 lbs): 1 pill.
Slow come on of the pill over about 30 minutes. Music starts to sound a little better, my head starts bobbing. There is a definite speedy edge to it--I wish I had some g to take this edge off, but I don't.
Midnight: Wow, this is a lot like rolling. It would totally fool me. Things feel better, the lights look better, the music sounds better. I have a ton of energy and would love to dance on this stuff. Instead, I get a lap dance which feels great (though i find myself trying to talk to the dancer as she's dancing, getting to know her. Also, no erection at all).
At this point, it is a lot like rolling. Mint gum and vick's inhaler are great. Touching, music and lights are enhanced. Danger: Severe jaw clenching--worse than e, at least for me. I bit my tongue hard and I felt like I could have broken teeth if I wasn't careful. Also, unable to pee. The jaw clenching and the inability to pee only lasted about 2 1/2 hours into the trip. Another effect that lasted all night was radical body temperature changes--again, worse than e for me. Sudden severe chills, then too warm, etc.
1:30: I tried a menthol cigarette, which I love when rolling, and I can't finish it. It tastes like ashes in my mouth--disgusting. And I find that I cannot get the taste out of my mouth the rest of the evening no matter what I drink or chew. I feel some nauseau--worse for me than on e, but I divert my attention from it and avoid getting sick. One of the women in our group is not so lucky and she gets sick.
1:30 (still): At this time, there are some changes happening. For the last 2 hours, I was very talkative with my friends, like when rolling. Very interested in their lives and shit. Now I don't want to speak to anyone. I don't even like to look around the room. It overwhelms me. I don't like my g/f touching me. Too much stimulus. I shut my eyes and bob my head to the music. The music and the flashing lights through my closed eyelids are all the stimulation I can handle. The thought of a lap dance does not sound pleasant.
2:15: Everyone feels overstimulated by the music, people, noise, sights, etc. at the strip club, so we leave to check out an after hours club (though I suspect it will be more of the same).
2:30: Standing in line for the club, I want as little stimulation as possible. I stand still, sway a little and don't talk to anyone. There is still too much going on. Then we get into the club and it is dizzying and disorienting. I make an effort to 'go with it' by hitting the dance floor and grooving to the techno beats. However, all I can do is stand there and bob my head a little. Even that gives me a rush of dizziness every time I open my eyes.
3am: None of us can handle the after hours lounge, so we go back to the apartment. My g/f turns on a disco ball (though I think that is a mistake) and I put on some latin guitar music that we have enjoyed chilling to before when coming down from e.
I can't handle sitting in the living room with people, so I just go lay down in bed. Now I start really tripping. Lots of closed eye visuals. Temparature still going from hot to cold. And still very wired--no way I'm going to sleep any time soon.
Anyway, at this point it reminds me of the last time I tried to ride out a 16 mg foxy ride, only without the positive sexual effects. My g/f and I try having sex and it HURTS to get oral sex or to have sex, like I'm too erect or too sensitive or something. My g/f confirmed later that it really sucked for her too. Even ignoring the pain I felt, I could sense that no orgasm would have come no matter what.
So we go back to laying down. The cd ends and in the silence our minds race. My g/f can't handle it and asks for more music. During this time all 4 of us our regularly getting up to get water or go to the bathroom. My mouth is permanently dry no matter how much I drink.
Anyway, that was pretty much the way things were for the next TWELVE HOURS!! Wanting to sleep and stop tripping, but unable to. This was not a good come down/chill experience. There was no left over euphoria like when coming down from e. The music did not sound wonderful, just intense.
I guess I have a pretty good mind set or got lucky, because I was able to fall in and out of sleep from 8am on. The 110 lb. girl and the 180 lbs. guy said they got no sleep. Finally around 3pm the next day, they went home.
After effect include a head ache that lasts 4-8 hours. Don't think you can escape it. We all got it. We also all felt pretty shitty in general for the next 2 days. Plus we had no appetite--food might sound good, but then taste crappy when you started eating.
Conclusion: NOT WORTH IT. The first 2 hours or so are sweet--amazingly close to rolling. Then it is followed by 12 hours of sleepless tripping and annoying body sensations and then a headache. Then it is followed by over 24 hours of crappy funk.
Theories on future use: My theory (and I have no medical training) is that the main effect of these drugs is to open your senses more than normal. So everything is more intense and stimulating. For the first two hours or so as this comes on, it feels kind of like rolling because you are getting more input from the sounds, sights and touches. However, the input keeps getting more intense until it is too much and you no longer enjoy it. It is sensory overload of a bad kind. It makes you nauseaous, uncomfortable and you want to shut it out. At some point, the drug becomes trippy. I think this could be a side effect of the heightened openness of your senses (i.e., light coming through your eyelids making shapes that mimics having closed eye visuals). My g/f thinks it is true tripping (assuming there is a difference). So the three stages are: rolling, sensory overload, tripping.
Potential future use of these pills: First, if you have 16 hours to kill and a couple days to recover and you really like tripping, maybe these pills would be fun for you. Second, I have started wondering what a lower dose might do, particularly if you had some g or other depressant to take the edge off and let you sleep when you wanted to. Specifically, if I took 1/3 of the dose I took before (maybe half a pill) would the sensory awareness only become 1/3 as intense? Maybe it would only go to the point where it felt like rolling and no further? Maybe it would only last 1/3 as long so I could get to sleep later without a whole night of tripping? Maybe the next day head ache and crappy feeling would be 1/3 as intense? Well, it is something to think of.
Based on my personal theory that these drugs open your senses which, at a certain level, feels like rolling, and then, at a more intense level, feels bad, then it would seem that a lower dose might be much more enjoyable. I've got to get some courage before I try it, though.
As it stands now, though, these are far below E for overall experience.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.